# SDR AALA20011116

- Difficulty date: May 16, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3100 · Indicating/Recording System
- Part: Harness
- Part number: D22501000
- Condition: Damaged
- Location: Wheel Well
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

JFK - - FLT 1384 - EN ROUTE BGI-JFK, LEFT AND RIGHT MAIN LANDING GEAR INDICATED NO GREEN ARROW WHEN GEAR LOWERED.  REPAIRED MAIN LANDING GEAR ELECTRICAL HARNESS AND REPLACED INOPERATIVE SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
